Formality theorems for hochschild complexes and their applications

Vasiliy Dolgushev*, Dmitry Tamarkin, Boris Tsygan

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

We give a popular introduction to formality theorems for Hochschild complexes and their applications. We review some of the recent results and prove that the truncated Hochschild cochain complex of a polynomial algebra is non-formal.

Original languageEnglish (US)
Pages (from-to)103-136
Number of pages34
JournalLetters in Mathematical Physics
Volume90
Issue number1
DOIs
StatePublished - Nov 2009

Keywords

  • Deformation quantization
  • Hochschild complexes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Formality theorems for hochschild complexes and their applications'. Together they form a unique fingerprint.

Cite this